Must Read!!! (warning)
- 08-11-2003, 02:11 PM
Must Read!!! (warning)
I just started a cycle of VPX 1 Test/EQ last Thursday. From that day til yesterday I had put on 6lbs with my bf% the same as before cycle, BUT YESTERDAY MORNING I BEGAN TO DEVELOP WHAT AT FIRST LOOKED LIKE INSECT BITES, AND BY AROUND 2PM MY WHOLE BODY WAS COVERED IN HUGE SWOLLEN WELTS, AND WHEN I SAY HUGE I MEAN ALL MY JOINTS HAD GOTTEN SO BIG I COULD'NT BEND THEM. FINALLY AROUND 11:30PM WHEN IT GOT SO BAD I COULD HARDLY MOVE I WENT TO THE EMERGENCY ROOM, AND THE DOCTOR TOLD ME IT WAS A HIGHLY ALLERGIC REACTION TO SOMETHING, AND THE ONLY THING I HAD DONE DIFFERENTLY IN THE PAST WEEK WAS THE 1 TEST/EQ. I SPENT 6 HOURS IN THE ER ON A I.V. DRIP BEFORE I WAS RELEASED THIS MORNING.
I have never heard of this happening to anyone else, as I have done extensive research on these product for the past month or 2. I would like this thread to be a warning to anyone debating on tring these products.
- 08-11-2003, 02:40 PM
Glad youre alright man I wonder what the reaction was to?
- 08-11-2003, 02:43 PM
check out the pic forum I have a post with the pic my wife took last night. I want people to know what can happen from this stuff.
08-11-2003, 02:43 PM
I had a major allergic reaction to 1AD and 1AD only! Had to go to urgent care, get stuck with an epi pen and have and I.V. of Benadryl among other things. It was very scary at the time. Was swelling up like a ballon, turning bright red and burning/itching all over.
08-11-2003, 02:45 PM
Hmmm. glad to see your alright have you ever taken 1test or EQ before? Later J
08-11-2003, 02:47 PM
08-11-2003, 03:29 PM
Huh, what were the dosages of both that you were taking, and were you taking these Inject or orally? Later J
08-11-2003, 03:30 PM
damn that is crazy..see what happens when u use vpx..j/k.
i had a reaction to the original 1-adione...i had six bottles of the stuff first day on it at 900mg i was pissing razorblades..contacted pa at ergo through email and i had the diol months before anyone did.the dil helped greatly.
i had a friend do a cycle of winny pills in h.s he had bad welts on his back something fierce.wouldnt take his shirt of on the beach
08-11-2003, 03:31 PM
08-11-2003, 04:26 PM
Now that I think about it I know alot of people who have ****ed up pretty grusome like off orals. Does anyone know if negative reactions are more common in orals then poking? I dont normally hear of to many reactions to poking. or at least nothing like that picture K posted.
K you should definelty think about getting blood work done while its still in your system so that they can try and determine the cause.
You must have been scared ****less bro. I know I would have been. those pictures are graphic as hell.
08-11-2003, 04:46 PM
08-11-2003, 04:51 PM
08-12-2003, 09:07 PM
wha brand of equipoise were you using. what are you describing is very common reaction to dirty gear being injected into the body. it happens to alot of guys who use vet quality steroids. being that eq is only made by vetinary companies, that is the likely suspect in my opinion.
08-12-2003, 10:25 PM
08-12-2003, 11:20 PM
You could have been alergic to anything in that oral. It has a ton of stuff in there. I would stick to transdermal in the future. VPX has some shaky history with there ****. I dont really think you know how much u are getting in each dose- Who knos how that stuff is mixed
08-13-2003, 11:59 AM
Damn Bro sorry it didn't work out well for you.....looks far worse than the outbreak of acne I got.....that sux bro.....just damn good thing you didn't continue on with it and get worse.
Last edited by wikked1; 08-15-2003 at 04:36 PM.
Similar Forum Threads
- By Evan33 in forum AnabolicsReplies: 3Last Post: 07-24-2005, 12:40 AM
- By Guest in forum Exercise ScienceReplies: 1Last Post: 05-03-2005, 08:23 PM
- By KFlex in forum PicsReplies: 16Last Post: 12-22-2003, 07:49 PM
- By chi_town in forum Weight LossReplies: 7Last Post: 05-30-2003, 10:27 PM
- By NPursuit in forum General ChatReplies: 9Last Post: 05-07-2003, 09:58 PM